Back on Planet Earth

Returning to normality

As the days and weeks pass I’m becoming more-and-more like my usual self. I’m keeping a close eye on the side effects introduced by certain medications too.

Bloating and inflammation

Perhaps some of the least pleasant of side effects are bloating and inflammation. For example, my stomach looking like it’s going to burst and both feet puffy with fluid.

Constant hunger

Another annoying side effect is always wanting to be near the kitchen to get more food to graze on.

Enough is enough

There comes a time with any medication when the positives don’t outweigh the negatives. I’ve been finding the aforementioned side effects unbearable.

I feel like it’s time for dose reductions. I don’t want an overly extended recovery from my recent manic episode. Life is for living!

Leave a Reply

Your email address will not be published. Required fields are marked *